# SDR UF6A980810

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - UPON DAILY INSPECTION, FOUND NR 7 BATTERY PACK FOR EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED NR 7 EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPS CHECK GOOD.  (M)
